Solitons on tori and soliton crystals

Speight, JM orcid.org/0000-0002-6844-9539 (2014) Solitons on tori and soliton crystals. Communications in Mathematical Physics, 332 (1). pp. 355-377. ISSN 1432-0916

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2014, Springer-Verlag Berlin Heidelberg. This is an author produced version of a paper published in Communications in Mathematical Physics. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-014-2104-z
Keywords: hep-th; hep-th
Dates:
  • Published: November 2014
  • Accepted: 22 February 2014
  • Published (online): 27 June 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Oct 2014 15:50
Last Modified: 10 May 2019 14:41
Published Version: http://dx.doi.org/10.1007/s00220-014-2104-z
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-014-2104-z
Related URLs:

Share / Export

Statistics